JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 9, Issue 2, Article 43
On Some Feng Qi Type $q$-Integral Inequalities

    Authors: Kamel Brahim, Néji Bettaibi, Mouna Sellami,  
    Keywords: $q$-series, $q$-integral, Inequalities.  
    Date Received: 03/05/08  
    Date Accepted: 30/05/08  
    Subject Codes:

26D10, 26D15, 33D05, 33D15.

    Editors: Feng Qi,  

In this paper, we provide some Feng Qi type q-Integral Inequalities, by using analytic and elementary methods in Quantum Calculus.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login